Alert archive / Tennessee / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 9, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Feb 21, 2005, 5:50 AM CST for 4 counties in Tennessee. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2005, 5:50 AM CST (11:50 UTC)
- Expired
- Feb 21, 2005, 6:45 AM CST
- In force
- 55 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN
The radar
The Paducah radar (KPAH), 107 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 12:30 AM CST | Severe Thunderstorm Watch | SPC | 6 hr |
| Feb 21, 5:45 AM CST | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 11.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 887 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 211153
SVRMEG
TNC045-095-097-131-211245-
/O.NEW.KMEG.SV.W.0009.050221T1150Z-050221T1245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
552 AM CST MON FEB 21 2005
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DYER COUNTY IN NORTHWEST TENNESSEE
LAKE COUNTY IN NORTHWEST TENNESSEE
OBION COUNTY IN NORTHWEST TENNESSEE
LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE
* UNTIL 645 AM CST
* AT 545 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH AND GOLFBALL SIZE HAIL. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 24 MILES WEST OF TIPTONVILLE TO 15
MILES WEST OF HELOISE TO 23 MILES SOUTHWEST OF HELOISE...OR
ALONG A LINE EXTENDING FROM 11 MILES WEST OF PORTAGEVILLE TO
STEELE TO 6 MILES SOUTHWEST OF GOSNELL...AND MOVING EAST AT 55
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COTTONWOOD
GROVE...RIDGELY...MISTON...EDITH...BRADLEYTOWN...UNIONVILLE...
MILLSFIELD...CLOVERDALE...DYERSBURG...HALLS...CLAYTON...NEWBERN...
OBION...ROELLEN...TROY...UNION CITY...KENTON AND SOUTH FULTON.
.THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN AFFECT
ACROSS THE WARNED AREA THROUGH 900 AM CST.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3648 8882 3641 8882 3640 8895 3621 8897
3619 8916 3603 8918 3589 8928 3584 8946
3588 8975 3591 8963 3600 8972 3617 8958
3625 8970 3626 8955 3635 8962 3637 8951
3650 8951 3644 8948 3650 8941
$$1 follow-up statement
000
WWUS54 KMEG 211216
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
614 AM CST MON FEB 21 2005
TNC045-095-097-131-211245-
/O.CON.KMEG.SV.W.0009.000000T0000Z-050221T1245Z/
LAUDERDALE TN-LAKE TN-OBION TN-DYER TN-
614 AM CST MON FEB 21 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 AM CST FOR
DYER...OBION...LAKE AND LAUDERDALE COUNTIES...
AT 610 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES EAST OF
PORTAGEVILLE TO 9 MILES SOUTHEAST OF CARUTHERSVILLE TO 8 MILES
SOUTHWEST OF MARTIN...MOVING EAST AT 55 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OBION...
TROY...TRIMBLE...HELOISE...MILLSFIELD...SAMBURG...CLAYTON...
NEWBERN...WOODLAND MILLS...UNION CITY...UNIONVILLE...ROELLEN...
HALLS...DYERSBURG AND BRADLEYTOWN.
.THIS STORM HAS A HISTORY OF PRODUCING WINDS IN EXCESS OF 60 MPH AND
LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST MONDAY
MORNING FOR EASTERN ARKANSAS AND SOUTHEAST MISSOURI AND NORTHERN
MISSISSIPPI AND WESTERN TENNESSEE.
LAT...LON 3648 8882 3641 8882 3640 8895 3621 8897
3619 8916 3603 8918 3589 8928 3584 8946
3588 8975 3591 8963 3600 8972 3617 8958
3625 8970 3626 8955 3635 8962 3637 8951
3650 8951 3644 8948 3650 8941
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 3:42 AM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Feb 21, 3:42 AM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
342 AM CST MON FEB 21 2005
.DISCUSSION...
STRONG SHORTWAVE TRANSLATING ACROSS NORTHWEST ARKANSAS EARLY THIS
MORNING. SEVERE CONVECTION OCCURRING WITH THIS SYSTEM AS IT HEADS
TOWARD THE MID SOUTH. THE SEVERE THUNDERSTORMS THAT MOVED ACROSS
NORTHEAST ARKANSAS EARLIER TONIGHT HAS MADE ITS WAY TO NEAR THE TN
RIVER.
EXPECT THUNDERSTORMS TO MOVE INTO THE AREA BEFORE NOON. ONCE THE
SHORTWAVE PASSES TO THE EAST...THE COLD FRONT WILL OOZE INTO THE
NORTHERN HALF OF THE FORECAST AREA BY EARLY EVENING. THE FRONT WILL
STALL ACROSS THE NORTHERN HALF OF THE FORECAST AREA OVERNIGHT. THIS
WILL SERVE AS A FOCUS MECHANISM FOR SOME POSSIBLE SHOWERS AND
THUNDERSTORMS.
WEDNESDAY THE FRONT WILL DRIFT FARTHER SOUTH AS SURFACE HIGH
PRESSURE BUILDS INTO THE AREA. THE MID SOUTH WILL DRY OUT AFTER
WEDNESDAY.
.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM
ARZ008-009-017-018-026>028-035-036-048-049.
MS...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM MSZ001>009-014.
MO...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM. MOZ113-115.
TN...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM.
TNZ001>004-019>021-048>055-088>092
&&Hazardous weather outlook, Feb 21, 4:32 AM CST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 432 AM CST MON FEB 21 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-221100- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 432 AM CST MON FEB 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE ACROSS EASTERN ARKANSAS...WESTERN TENNESSEE AND PARTS OF NORTHERN MISSISSIPPI. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THESE AREAS. THE MAIN THREAT WITH THESE THUNDERSTORMS IS LARGE HAIL AND DAMAGING WINDS. VERY HEAVY RAIN IS ALSO POSSIBLE ACROSS PARTS OF WEST TENNESSEE WHERE A FRONTAL BOUNDARY WILL STALL. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Feb 21, 2:02 AM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
202 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN AIRPLANE PILOT
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
&&
JFBLocal storm report, Feb 21, 2:11 AM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
211 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN AIRPLANE PILOT
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
&&
JFBLocal storm report, Feb 21, 4:50 AM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
450 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
&&
VALLELocal storm report, Feb 21, 4:58 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
458 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN LAW ENFORCEMENT
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0440 AM HAIL 3 S LYNN 35.96N 91.25W
02/21/2005 1.25 INCH LAWRENCE AR TRAINED SPOTTER
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
&&
VALLELocal storm report, Feb 21, 5:14 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
514 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN LAW ENFORCEMENT
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0440 AM HAIL 3 S LYNN 35.96N 91.25W
02/21/2005 1.25 INCH LAWRENCE AR TRAINED SPOTTER
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
0510 AM HAIL 11 N JONESBORO 35.98N 90.69W
02/21/2005 1.00 INCH GREENE AR LAW ENFORCEMENT
NEAR THE TOWN OF LORADO.
&&
VALLELocal storm report, Feb 21, 5:49 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
549 AM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL JOINER 35.51N 90.15W
02/21/2005 0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0143 AM HAIL 3 W COVINGTON 35.57N 89.70W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE
0143 AM HAIL 2 W MUNFORD 35.45N 89.84W
02/21/2005 1.00 INCH TIPTON TN LAW ENFORCEMENT
0153 AM HAIL MUNFORD 35.45N 89.80W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
DEEP. ESTIMATED WIND GUST OF 60 MPH
0153 AM HAIL ATOKA 35.45N 89.77W
02/21/2005 0.88 INCH TIPTON TN TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND
0155 AM HAIL STANTON 35.46N 89.40W
02/21/2005 1.00 INCH HAYWOOD TN AMATEUR RADIO
0200 AM HAIL 3 S COVINGTON 35.52N 89.65W
02/21/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0440 AM HAIL 3 S LYNN 35.96N 91.25W
02/21/2005 1.25 INCH LAWRENCE AR TRAINED SPOTTER
0443 AM HAIL SMITHVILLE 36.08N 91.30W
02/21/2005 1.00 INCH LAWRENCE AR AMATEUR RADIO
0448 AM HAIL LYNN 36.01N 91.25W
02/21/2005 1.75 INCH LAWRENCE AR LAW ENFORCEMENT
0510 AM HAIL 11 N JONESBORO 35.98N 90.69W
02/21/2005 1.00 INCH GREENE AR LAW ENFORCEMENT
NEAR THE TOWN OF LORADO.
0520 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.75 INCH GREENE AR TRAINED SPOTTER
0523 AM HAIL PARAGOULD 36.06N 90.51W
02/21/2005 0.88 INCH GREENE AR TRAINED SPOTTER
0531 AM HAIL MONETTE 35.89N 90.34W
02/21/2005 0.88 INCH CRAIGHEAD AR AMATEUR RADIO
COVERING THE GROUND.
0535 AM HAIL JONESBORO 35.82N 90.69W
02/21/2005 0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
0538 AM HAIL ARBYRD 36.05N 90.24W
02/21/2005 1.00 INCH DUNKLIN MO LAW ENFORCEMENT
0538 AM HAIL 3 N MANILA 35.93N 90.16W
02/21/2005 1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0538 AM TSTM WND GST ARBYRD 36.05N 90.24W
02/21/2005 60 MPH DUNKLIN MO LAW ENFORCEMENT
&&
VALLEThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 1:18 AM CST | Severe Thunderstorm Warning | MEG | Tipton | 42 min |
| Feb 21, 1:52 AM CST | Severe Thunderstorm Warning | MEG | Haywood | 23 min |
| Feb 21, 1:57 AM CST | Severe Thunderstorm Warning | MEG | Tipton | 18 min |
| Feb 21, 2:13 AM CST | Severe Thunderstorm Warning | MEG | Haywood | 32 min |
| Feb 21, 6:51 AM CST | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 24 min |
| Feb 21, 7:47 AM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 30 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.